# SDR 04FDEA00060

- Difficulty date: January 6, 2004
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 727-100
- Aircraft serial: 19154
- Aircraft time: 62,084 hours, 45,668 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Defective
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN CARGO DOOR WARNING LIGHT ILLUMINATED PASSING FL 250, 315 KIAS, CABIN ALTITUDE SHOWED 2000 FEET COMPLETED RED TABS AND LIGHT REMAINED ON.  FOUND DOOR WARNING SWITCH SH009 OUT OF ADJUSTMENT, ADJUSTED SWITCH PER M/M 52-70-009-5.  ALSO FOUND FWD DOOR WARNING SWITCH SH010 BOTTOMING OUT BEFORE MAKING CONTACT, REQUIRES NEW SWITCH REMOVED AND REPLACED LATCH SWITCH PER M/M 52-70-009-5.  PRESSURIZED A/C TO 4 PSID PER M/M 05-51-101-6 WITH NO DEFECTS NOTED.
